Endlichkeitssätze für k-kritische Graphen.

W. Mader

Mathematische Annalen (1977)

  • Volume: 229, page 143-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mader, W.. "Endlichkeitssätze für k-kritische Graphen.." Mathematische Annalen 229 (1977): 143-154. <http://eudml.org/doc/163010>.

author = {Mader, W.},
journal = {Mathematische Annalen},
pages = {143-154},
title = {Endlichkeitssätze für k-kritische Graphen.},
url = {http://eudml.org/doc/163010},
volume = {229},
year = {1977},

AU - Mader, W.
TI - Endlichkeitssätze für k-kritische Graphen.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 143
EP - 154
UR - http://eudml.org/doc/163010
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.